Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172

      [Search Papers] [Print this List]
    1421. M. Mashinchi and M.M. Zahedi,
    On the product of T-fuzzy subgroups,
    Ann. Univ. Sci. Budapest. Sect. Comput. 12(2003), 167-171  [abstract]    MR 93a:20119
     
    1422. S. M. B. Kashani,
    On quadratic isoparametric submanifolds,
    Bull. Iranian Math. Soc. 18(2003), 31-39  [abstract]    MR 95a:53087
     
    1423. A. M. Rahimi,
    Relative algebraic structures,
    Missouri J. Math. Sci. 14(2002), 123-135  [abstract]   
     
    1424. A. M. Rahimi,
    An application of SB-rings,
    Missouri J. Math. Sci. 14(2002), 57-58  [abstract]   
     
    1425. B. Mashayekhy,
    On the nilpotent multiplier of a free product,
    Bull. Iranian Math. Soc. 28(2002), 49-56  [abstract]   
     
    1426. A. Farhadi and M. Shahshahani,
    Higher order statistics in computer vision,
    Ann. N. Y. Acad. Sci. 980(2002), 152-167  [abstract]   
     
    1427. A. Razani,
    Weak and strong detonation profiles for a qualitative model,
    J. Math. Anal. Appl. 276(2002), 868-881  [abstract]   
     
    1428. A. Iranmanesh (Joint with Behr. Khosravi and S. H. Alavi),
    A characterization of PSU3(q) for q > 5,
    Southeast Asian Bull. Math. 26(2002), 33-44  [abstract]   
     
    1429. Z. Janko and H. Kharaghani,
    A block negacyclic Bush-type Hadamard matrix and two strongly regular graphs,
    J. Combin. Theory Ser. A 98(2002), 118-126  [abstract]   
     
    1430. G. B. Khosrovshahi, M. Mohammad-Noori and B. Tayfeh-Rezaie,
    Classification of 6-(14,7,4) designs with nontrivial automorphism groups,
    J. Combin. Des. 10(2002), 180-194  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.